Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Headache while walking or driving, taking disprin, vomiting, pressure on eye. Advice?

Hello! I usually get a very bad headache while walking or driving in lunch time or from 11 am to 3 pm from April to late September each year. I do not experience this during from Sep-April. I usually take a water soluble disperin which works well, but sometimes the headache is as tense that I even do vomiting and last till midnight. I feel my head like bursting and also a high pressure in my both eyes. It looks like the center of the headache is in forehead . It is a bad type of heading and please advice what to do to get ride of it. Thanks.
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
It sever headache , may be migraneous. Such headaches respond nicley to naproxen and domperidone combination - 500mg taken as soon as the headache starts.

Try to avoid remainig hungry and tea, coffee, cutrus fruits and cold drinks and travelling more than required for few days.

Please do get Blood pressure and thyroid levels checked.

Hope this helps you
Dr. Manisha Gopal
MD Psychiatry
Answered: Thu, 27 Mar 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor